# SDR HALA0700285

- Difficulty date: July 12, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 20,785 hours, 4,046 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, REQUIRES 2 UNITS LT YOKE DISPLACEMENT FOR WINGS LVL.//INFO NOTED WITHIN LIMITS PER AMM27-01-00.  OK FOR SERVICE.
